# SDR SWIA201436280

- Difficulty date: February 5, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 29,559 hours, 24,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY EXIT SIGN IS BURNED OUT AT MCD ENTRY.  SERVICE RELAMPED.
